# SDR CA020731016

- Difficulty date: July 13, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 61,247 hours
- Engine: Pwa JT8D17
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65446516
- Condition: Failed
- Location: Le Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) L/E FLAP TRANSIT ON AFTER T/O. NR 5 RT WING SLAT FULLY EXTENDED FOR APPROX 2 MIN. WHEN IT RETRACTED AND BEFORE WE RECYCLED THE FLAPS.  REPLACED NR 5 SLAT ACTUATOR AS PER AMM. SYSTEM CHECKED SERVICEABLE AND CERTIFIED.
